Sharkovskiĭ's theorem holds for some discontinuous functions

Tom 179 / 2003

Piotr Szuca Fundamenta Mathematicae 179(2003), 27-41 MSC: Primary 26A15; Secondary 26A18, 26A21, 54C30, 37E99. DOI: 10.4064/fm179-1-3

Streszczenie

We show that the Sharkovski{ĭ} ordering of periods of a continuous real function is also valid for every function with connected $G_\delta $ graph. In particular, it is valid for every ${\rm DB}_1$ function and therefore for every derivative. As a tool we apply an Itinerary Lemma for functions with connected $G_\delta $ graph.

Autorzy

  • Piotr SzucaDepartment of Mathematics
    Gdańsk University
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek